# SDR MASA2020010300004

- Difficulty date: January 3, 2020
- Submitted: January 4, 2020
- Operation: Air carrier
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000479
- Aircraft time: 11,990 hours, 6,983 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HARD TO OPEN AND CLOSE
INSPECTED L1 DOOR AND PERFORMED OPS TEST
